Previous |  Up |  Next


Title: Representation of linear functional by a trace on algebras of unbounded operators defined on dualmetrizable domains (English)
Author: Junek, H.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 31
Issue: 2
Year: 1990
Pages: 41-46
Category: math
MSC: 46L99
MSC: 47D40
MSC: 47L60
idZBL: Zbl 0792.47047
idMR: MR1101413
Date available: 2012-10-05T22:36:15Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_031-1990-2_7.pdf 327.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo